# SDR ABXA020178

- Difficulty date: September 10, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 70,757 hours, 83,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REMOVE AND REPLACE MAIN FRAME AT FS 718, DUE TO REPAIR ANGLE THAT WAS INSTALLED.  REMOVED AND REPLACED MAIN FRAME AT FS 718 IAW JC EA 53400324-001-2.
